Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 473069, 10 pages
http://dx.doi.org/10.1155/2014/473069
Research Article

Integral Transforms of Functions to Be in a Class of Analytic Functions Using Duality Techniques

Department of Mathematics, Indian Institute of Technology, Roorkee, Uttarakhand 247 667, India

Received 26 February 2014; Accepted 13 May 2014; Published 1 July 2014

Academic Editor: Hari M. Srivastava

Copyright © 2014 Satwanti Devi and A. Swaminathan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Satwanti Devi and A. Swaminathan, “Integral Transforms of Functions to Be in a Class of Analytic Functions Using Duality Techniques,” Journal of Complex Analysis, vol. 2014, Article ID 473069, 10 pages, 2014. https://doi.org/10.1155/2014/473069.